Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


broad question regarding cerebral palsy
Sep 20, 2006

I'm newly diagnosed HIV pos and have CP. As this is a neurological disorder, and HIV can cause neurological problems, what should I be worried about with HIV in the setting of CP. My viral load is 80000 and CD4 is 210. I'm awaiting doctors advice on which meds to start taking. What do you advise?

Response from Dr. Henry

Aggressive suppression of HIV in your case to minimize any brain/nerve damage from HIV would generally be my advice in order to not aggravate pre-existing nerve problems from another disease process. I generally would use either a boosted PI or Sustiva based regimen depending on other medications, medical problems, and resistance status. KH



Previous
Insurance Coverage for Sculptra/NuFill
Next
affects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement